# SDR DALA2024041104315

- Difficulty date: April 11, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N822DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31933
- Aircraft time: 30,446 hours, 11,724 cycles
- System (JASC): 3400 · Navigation System
- Part: Adiru
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3822 -DIV- TO TPA DUE TO AUTOPILOT AND AUTOTHROTTLE DISCONNECT WITH BOTH FLIGHT DIRECTORS INOP. CORRECTIVE ACTION: LEFT AND RIGHT ADIRU FAULTED TAT PROBE. REPLACED TOTAL AIR TEMP PROBE. A/C RTS
